See Alike in...

Alike App

Browser

cleom

394d

i don’t know if i’m just being paranoid but i’m really concerned that i may be showing symptoms of serotonin syndrome. i just started taking 30mgs of vyvanse yesterday morning and i’m also on 60mgs of duloxetine in the morning and 30mgs at night. it’s only my second day taking the vyvanse and i feel better and have accomplished more than i have in at least 6 months and i’m terrified that i finally found something that really works for my inattentive ADHD but might end up causing me to develop serotonin syndrome. the symptoms i’m having are problems balancing but i’m not having any dizziness and my pulse is a little bit high. any advice from people who take prescription stimulants and anti depressants?

    • Marjo

      394d

      When starting a new medication, you may experience some side effects. If the side effects are more serious contact your doctors office. I have been on an antidepressant and Lyrica for my Fibromyalgia. 🙏 I went off the Lyrica to see if it was doing anything to help my restless body and nerve pain. I immediately started to have fallout! If you can, I would be very grateful for input!

      • cleom

        394d

        @Marjo my psychologist told me to wait about a week to see if my body gets use to the new meds and i go back to my psychiatrist on the 15th and i’ve started a daily journal of any symptoms i’m having. wanna private message me and tell me a little more about what you’re going through?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion